# SDR KCSA061235

- Difficulty date: July 24, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 71,313 hours, 18,048 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 4 AT PYLON STA 221.9 AFT ENG MOUNT BULKHEAD JUST IB OF UPPER SPAR HAS CRACKED HORSESHOE FRAME.
